# SDR SWAA2016042551276

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 45,195 hours, 20,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101733
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT LIGHTED SIGN COVER LOOSE.  R & R SIGN IAW AMM.
